Saw my doctor yesterday. He gave me Maxalon tablets for the nausea, so am going to take one in the morning along with the HIV pills to see if that settles down the urge to throw up. It's only the period that the body gets used to the drugs, am not worried unduly about it. The main concern is simply that I don't vomit them up when I'm still getting through this initial period.
Also told him "I've been feeling a bit vacant with them, but that's nothing unusual for me, in fact it's probably not even the pills!" He laughed.
Was also all clear on the STD's thing. No surprises there really. Apart from David have done fuck all, the three months before we met I hardly even went out at all. Not even to Oxford St, just hung around my local area. Thought later if I'd gotten an infection it'd almost been something like an immaculate conception. Wished I'd of thought of it at the doctors, he'd have laughed a lot at that one.
He did notice that my Hep B thing was a bit low. It's been years since I've had the initial injections so he organised a booster shot. I didn't know that you needed a booster shot every few years. Probably something to remember in the future.
Made an appt in 3 weeks for the bloods to get taken re the HIV pills. That needs to be done and the results in before I can get the next months supply.
Today still feeling quite ill, was dry retching a couple of times a bit after the morning pills. Just lay back on the bed for a while seemed about the most comfortable place, eventually got up and had a small bowl of blueberries for breakfast. Mouth was all dry and they tasted strange, but I'm not feeling sick now.